# SDR AALA20160921006

- Difficulty date: September 21, 2016
- Submitted: September 22, 2016
- Operation: Air carrier
- Aircraft: N959NN
- Make and model: Boeing 737823
- Aircraft serial: 33329
- Aircraft time: 6,606 hours, 2,267 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989084
- Part serial: 22860
- Condition: Faulted
- Location: Rt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE A RIGHT PACK OVERHEAT OCCURRED.  CABIN TEMPERATURE ROSE TO 95 DEGREES.  EMERGENCY DECLARED. LANDING UNEVENTFUL.  AIRCRAFT WAS GROUNDED.   MAINTENANCE REMOVED AND REPLACED THE RIGHT TEMPERATURE CONTROL VALVE. OPS CHECKED NORMAL .
